# SDR SWAA2021110127572

- Difficulty date: October 6, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 46,086 hours, 26,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD SHIELD CORRODED ON UPPER SURFACE BETWEEN BS 767+4 - 787, RBL 23, WL 155.   REMOVED CORROSION IAW SRM 51-10-02 AND FOUND OUT OF LIMITS IAW SRM 53-60-14-01-1.  LOCATED AND DRILLED A NEW SHIELD IAW SRM 51-40-05. REMOVED AND REPLACED IAW SRM 51-40-02.
